International Journal of Analysis and Applications ISSN 2291-8639 (Online)

Research Article

Fuzzy Bases and Fuzzy Subbases of the Fuzzy Topological Space on A Fuzzy Space \((X,I)\)

  • Ibrahim Jawarneh1*
  • Nesreen Alsharman
  1. a:1:{s:5:"en_US";s:31:"Al Hussein Bin Talal University";}

* Corresponding author

Abstract

The fuzzy topological space was introduced by Dip in 1999, depending on the notion of the fuzzy space \(( X,I)\). In this paper, we reformulate the definitions of fuzzy space \((X,I)\), fuzzy point, interior, exterior, boundary, cluster and isolated points. Then we define the fuzzy bases and fuzzy subbases of the fuzzy topological space \(\big((X,I), \mathcal{T}\big)\) with theorems and examples.

Keywords: fuzzy set; fuzzy space; fuzzy topological space; fuzzy base; fuzzy product; fuzzy subbase

How to Cite

I. Jawarneh, N. Alsharman, Fuzzy Bases and Fuzzy Subbases of the Fuzzy Topological Space on A Fuzzy Space \((X,I)\), Int. J. Anal. Appl. 24 (2026), 209. https://doi.org/10.28924/2291-8639-24-2026-209

BibTeX
@article{Jawarneh2026,
  author  = {Jawarneh, Ibrahim and Alsharman, Nesreen},
  title   = {Fuzzy Bases and Fuzzy Subbases of the Fuzzy Topological Space on A Fuzzy Space \((X,I)\)},
  journal = {Int. J. Anal. Appl.},
  volume  = {24},
  year    = {2026},
  pages   = {209},
  doi     = {10.28924/2291-8639-24-2026-209}
}

References

  • [1] I. Jawarneh, A.U. Alkouri, M. Hazaimeh, Z. Altawallbeh, More on the Fuzzy Topological Spaces on a Fuzzy Space (X, I), AIP Conf. Proc. 3094 (2024), 500010. https://doi.org/10.1063/5.0210144.
  • [2] I. Jawarneh, A.U. Alkouri, J. AlJaraden, B.N. Al-Hasanat, M. Hazaimeh, On the Fuzzy Topological Spaces Based on a Fuzzy Space (X, I), Appl. Math. Inf. Sci. 18 (2024), 1295–1301. https://doi.org/10.18576/amis/180611.
  • [3] C. Chang, Fuzzy Topological Spaces, J. Math. Anal. Appl. 24 (1968), 182–190. https://doi.org/10.1016/0022-247X(68)90057-7.
  • [4] K.A. Dib, On Fuzzy Spaces and Fuzzy Group Theory, Inf. Sci. 80 (1994), 253–282. https://doi.org/10.1016/0020-0255(94)90079-5.
  • [5] K.A. Dib, The Fuzzy Topological Spaces on a Fuzzy Space, Fuzzy Sets Syst. 108 (1999), 103–110. https://doi.org/10.1016/S0165-0114(97)00308-4.
  • [6] R.N. Hazra, S.K. Samanta, K.C. Chattopadhyay, Fuzzy Topology Redefined, Fuzzy Sets Syst. 45 (1992), 79–82. https://doi.org/10.1016/0165-0114(92)90093-J.
  • [7] R. Lowen, Fuzzy Topological Spaces and Fuzzy Compactness, J. Math. Anal. Appl. 56 (1976), 621–633. https://doi.org/10.1016/0022-247X(76)90029-9.
  • [8] C.K. Wong, Covering Properties of Fuzzy Topological Spaces, J. Math. Anal. Appl. 43 (1973), 697–704. https://doi.org/10.1016/0022-247X(73)90285-0.
  • [9] L. Zadeh, Fuzzy Sets, Inf. Control 8 (1965), 338–353. https://doi.org/10.1016/S0019-9958(65)90241-X.
  • [10] S.C. Kleene, Introduction to Metamathematics, North Holland, 1980.